# SDR DALA2020031001754

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,631 hours, 39,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 0674, L/P 6422027) FOUND DURING S/C FLOOR EMERG LIGHT INOP ROW 27DEF TO 32DEF. CORRECTIVE ACTION: REF B757 WDM 33-51-22. FOUND FUSE BLOWN AT POWER SUPPLY M10568. SEAT 27F FLOOR TRACK REPAIRED WIRE INSULATION PER BOEING CH 20-10-13 PAGE 49. RPLD FUSE IAW B757 AMM 33-51-07.
